March  2021, 20(3): 1091-1102. doi: 10.3934/cpaa.2021008

Scale pressure for amenable group actions

School of Mathematics, Northwest University, Xi'an, 710127, China

* Corresponding author

Received  July 2020 Revised  November 2020 Published  January 2021

Fund Project: The third author is supported by NSFC (No.11871394), and Natural Science Foundation of Shaanxi Province (2020JC-39)

In this paper we introduce the notion of scale pressure and measure theoretic scale pressure for amenable group actions. A variational principle for amenable group actions is presented. We also describe these quantities by pseudo-orbits. Moreover, we prove that if $ G $ is a finitely generated countable discrete amenable group, then the scale pressure of $ G $ coincides with the scale pressure of $ G $ with respect to pseudo-orbits.

Citation: Dandan Cheng, Qian Hao, Zhiming Li. Scale pressure for amenable group actions. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1091-1102. doi: 10.3934/cpaa.2021008
References:
[1]

N. P. Chung and K. Lee, Topological stability and pseudo-orbit tracing property of group actions, P. Am. Math. Soc., 146 (2018), 1047-1057.  doi: 10.1090/proc/13654.  Google Scholar

[2]

T. Downarowicz, B. Frej and P. P. Romagnoli, Shearer's inequality and Infimum Rule for Shannon entropy and topological entropy, in Contributions to Dynamics and numbers, American Mathematical Society, 2016. doi: 10.1090/conm/669/13423.  Google Scholar

[3]

M. Gromov, Topological invariants of dynamical systems and spaces of holomorphic maps, I. Math. Phys. Anal. Geom., 2 (1999), 323-415.  doi: 10.1023/A:1009841100168.  Google Scholar

[4]

W. HuangX. Ye and G. Zhang, Local entropy theory for a countable discrete amenable group action, J. Funct. Anal., 261 (2010), 1028-1082.  doi: 10.1016/j.jfa.2011.04.014.  Google Scholar

[5]

E. Lindenstrauss and M. Tsukamoto, From rate distortion theory to metric mean dimension: variational principle, IEEE T. Inform. Theory, 64 (2018), 3590-3609.  doi: 10.1109/TIT.2018.2806219.  Google Scholar

[6]

E. Lindenstrauss, Pointwise theorems for amenable groups, Invent. Math., 146 (2001), 259-295.  doi: 10.1007/s002220100162.  Google Scholar

[7]

E. Lindenstrauss and M. Tsukamoto., Double variational principle for mean dimension, Geom. Funct. Anal., 29 (2019), 1048-1109.  doi: 10.1007/s00039-019-00501-8.  Google Scholar

[8]

E. Lindenstrauss and B. Weiss, Mean topological dimension, Israel J. Math., 115 (2000), 1-24.  doi: 10.1007/BF02810577.  Google Scholar

[9]

T. Meyerovitch, Pseudo-orbit tracing and algebraic actions of countable amenable groups, Ergod. Theor. Dyn. Syst., 39 (2019), 2570-2591.  doi: 10.1017/etds.2017.126.  Google Scholar

[10]

D. S. Ornstein and B. Weiss, Entropy and isomorphism theorems for actions of amenable groups, J. Anal. Math., 48 (1987), 1-141.  doi: 10.1007/BF02790325.  Google Scholar

[11]

M. Tsukamoto, Double variational principle for mean dimension with potential, Adv. Math., 361 (2020), 106935. doi: 10.1016/j.aim.2019.106935.  Google Scholar

[12]

A. Velozo and R. Velozo, Rate distortion theory, metric mean dimension and measure theoretic entropy, preprint, arXiv: math/1707.05762. Google Scholar

[13] B. Weiss, Actions of amenable groups, Topics in Dynamics and Ergodic Theory, Cambridge Univ. Press, 2003.  doi: 10.1017/CBO9780511546716.012.  Google Scholar
[14]

Y. Zhao, Measure-theoretic pressure for amenable group actions, Colloq. Math., 148 (2017), 87-106.  doi: 10.4064/cm6784-6-2016.  Google Scholar

[15]

D. ZhengE. Chen and J. Yang, On large deviations for amenable group actions, Discrete Contin. Dynam. Systems, 36 (2016), 7191-7206.  doi: 10.3934/dcds.2016113.  Google Scholar

[16]

Y. Zhou, Tail variational principle for a countable discrete amenable group action, J. Math. Anal. Appl., 433 (2016), 1513-1530.  doi: 10.1016/j.jmaa.2015.08.058.  Google Scholar

[17]

K. Yano, A remark on the topological entropy of homeomorphisms, Invent. Math., 59 (1980), 215-220.  doi: 10.1007/BF01453235.  Google Scholar

show all references

References:
[1]

N. P. Chung and K. Lee, Topological stability and pseudo-orbit tracing property of group actions, P. Am. Math. Soc., 146 (2018), 1047-1057.  doi: 10.1090/proc/13654.  Google Scholar

[2]

T. Downarowicz, B. Frej and P. P. Romagnoli, Shearer's inequality and Infimum Rule for Shannon entropy and topological entropy, in Contributions to Dynamics and numbers, American Mathematical Society, 2016. doi: 10.1090/conm/669/13423.  Google Scholar

[3]

M. Gromov, Topological invariants of dynamical systems and spaces of holomorphic maps, I. Math. Phys. Anal. Geom., 2 (1999), 323-415.  doi: 10.1023/A:1009841100168.  Google Scholar

[4]

W. HuangX. Ye and G. Zhang, Local entropy theory for a countable discrete amenable group action, J. Funct. Anal., 261 (2010), 1028-1082.  doi: 10.1016/j.jfa.2011.04.014.  Google Scholar

[5]

E. Lindenstrauss and M. Tsukamoto, From rate distortion theory to metric mean dimension: variational principle, IEEE T. Inform. Theory, 64 (2018), 3590-3609.  doi: 10.1109/TIT.2018.2806219.  Google Scholar

[6]

E. Lindenstrauss, Pointwise theorems for amenable groups, Invent. Math., 146 (2001), 259-295.  doi: 10.1007/s002220100162.  Google Scholar

[7]

E. Lindenstrauss and M. Tsukamoto., Double variational principle for mean dimension, Geom. Funct. Anal., 29 (2019), 1048-1109.  doi: 10.1007/s00039-019-00501-8.  Google Scholar

[8]

E. Lindenstrauss and B. Weiss, Mean topological dimension, Israel J. Math., 115 (2000), 1-24.  doi: 10.1007/BF02810577.  Google Scholar

[9]

T. Meyerovitch, Pseudo-orbit tracing and algebraic actions of countable amenable groups, Ergod. Theor. Dyn. Syst., 39 (2019), 2570-2591.  doi: 10.1017/etds.2017.126.  Google Scholar

[10]

D. S. Ornstein and B. Weiss, Entropy and isomorphism theorems for actions of amenable groups, J. Anal. Math., 48 (1987), 1-141.  doi: 10.1007/BF02790325.  Google Scholar

[11]

M. Tsukamoto, Double variational principle for mean dimension with potential, Adv. Math., 361 (2020), 106935. doi: 10.1016/j.aim.2019.106935.  Google Scholar

[12]

A. Velozo and R. Velozo, Rate distortion theory, metric mean dimension and measure theoretic entropy, preprint, arXiv: math/1707.05762. Google Scholar

[13] B. Weiss, Actions of amenable groups, Topics in Dynamics and Ergodic Theory, Cambridge Univ. Press, 2003.  doi: 10.1017/CBO9780511546716.012.  Google Scholar
[14]

Y. Zhao, Measure-theoretic pressure for amenable group actions, Colloq. Math., 148 (2017), 87-106.  doi: 10.4064/cm6784-6-2016.  Google Scholar

[15]

D. ZhengE. Chen and J. Yang, On large deviations for amenable group actions, Discrete Contin. Dynam. Systems, 36 (2016), 7191-7206.  doi: 10.3934/dcds.2016113.  Google Scholar

[16]

Y. Zhou, Tail variational principle for a countable discrete amenable group action, J. Math. Anal. Appl., 433 (2016), 1513-1530.  doi: 10.1016/j.jmaa.2015.08.058.  Google Scholar

[17]

K. Yano, A remark on the topological entropy of homeomorphisms, Invent. Math., 59 (1980), 215-220.  doi: 10.1007/BF01453235.  Google Scholar

[1]

Grace Nnennaya Ogwo, Chinedu Izuchukwu, Oluwatosin Temitope Mewomo. A modified extragradient algorithm for a certain class of split pseudo-monotone variational inequality problem. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021011

[2]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[3]

Arseny Egorov. Morse coding for a Fuchsian group of finite covolume. Journal of Modern Dynamics, 2009, 3 (4) : 637-646. doi: 10.3934/jmd.2009.3.637

[4]

Andrey Kovtanyuk, Alexander Chebotarev, Nikolai Botkin, Varvara Turova, Irina Sidorenko, Renée Lampe. Modeling the pressure distribution in a spatially averaged cerebral capillary network. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021016

[5]

Shi'an Wang, N. U. Ahmed. Optimal control and stabilization of building maintenance units based on minimum principle. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1713-1727. doi: 10.3934/jimo.2020041

[6]

Azmeer Nordin, Mohd Salmi Md Noorani. Counting finite orbits for the flip systems of shifts of finite type. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021046

[7]

Zhimin Chen, Kaihui Liu, Xiuxiang Liu. Evaluating vaccination effectiveness of group-specific fractional-dose strategies. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021062

[8]

Boris Kramer, John R. Singler. A POD projection method for large-scale algebraic Riccati equations. Numerical Algebra, Control & Optimization, 2016, 6 (4) : 413-435. doi: 10.3934/naco.2016018

[9]

Françoise Demengel. Ergodic pairs for degenerate pseudo Pucci's fully nonlinear operators. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3465-3488. doi: 10.3934/dcds.2021004

[10]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[11]

Zhenbing Gong, Yanping Chen, Wenyu Tao. Jump and variational inequalities for averaging operators with variable kernels. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021045

[12]

Rongchang Liu, Jiangyuan Li, Duokui Yan. New periodic orbits in the planar equal-mass three-body problem. Discrete & Continuous Dynamical Systems, 2018, 38 (4) : 2187-2206. doi: 10.3934/dcds.2018090

[13]

Dingheng Pi. Periodic orbits for double regularization of piecewise smooth systems with a switching manifold of codimension two. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021080

[14]

Joe Gildea, Adrian Korban, Abidin Kaya, Bahattin Yildiz. Constructing self-dual codes from group rings and reverse circulant matrices. Advances in Mathematics of Communications, 2021, 15 (3) : 471-485. doi: 10.3934/amc.2020077

[15]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[16]

Livia Betz, Irwin Yousept. Optimal control of elliptic variational inequalities with bounded and unbounded operators. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021009

[17]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[18]

Tao Wang. Variational relations for metric mean dimension and rate distortion dimension. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021050

[19]

Chiun-Chuan Chen, Hung-Yu Chien, Chih-Chiang Huang. A variational approach to three-phase traveling waves for a gradient system. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021055

[20]

Jianxun Liu, Shengjie Li, Yingrang Xu. Quantitative stability of the ERM formulation for a class of stochastic linear variational inequalities. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021083

2019 Impact Factor: 1.105

Article outline

[Back to Top]